# SDR C2XA11SH119

- Difficulty date: August 17, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 29,599 hours, 21,492 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 8166181
- Condition: Damaged
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHV - FLIGHT DIVERTED, PACK 1 - 2 OVERLOAD DURING FLIGHT.  REMOVED AND REPLACED DAMAGED TUBE ON RT PACK TMDV IAW EMB 145 AMM 21-60-01.  OPS CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
